Revista Colombiana de Matemáticas
versão impressa ISSN 0034-7426
MARIN, CARLOS ALBERTO. An Algebraic Characterization of Affine Manifolds with G-Structure Satisfying a Homogeneity Condition. Rev.colomb.mat. [online]. 2010, vol.44, n.2, pp. 149-165. ISSN 0034-7426.
We give an algebraic characterization of the possible characteristic tensors of an infinitesimally homogeneous affine manifold with G-structure. Such concepts were introduced in .
Palavras-chave : Infinitesimally homogeneous manifold; Inner torsion; G-structures.